# SDR 60795

- Difficulty date: April 23, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 17,873 hours, 27,891 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 1293640797
- Part serial: 842A93
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DRO WHEN GEAR WAS EXTENED. 3 GREENS WOULD NOT ILLUM LANDING GEAR IND C.B. POPPED GREEN NOTIFIED. MX CTRL ADVISED TO RETURN TO FMN. AIRCRAFT THEN RETURNED TO FMN DECLARED EMERGENCY AND LANDED WITH NO FURTHER INCIDENT. R & R ANNUNCIATOR PWR SOURCE PCB & WIRES ON HARN. P/N 129-364079-7. S/N 842A93
